Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Neosporin ok for vagina tear

Premium Questions

Dr.  T Shobha Deepak MD

?) but suddenly a lot of area did between Vagina and Anus ... so I freaked out and applied for 4 days... as much ..., the whole ACV all around the outside and below vagina mostly around the bottom and... View answer

Answered by : Dr. T Shobha Deepak ( General & Family Physician)
Dr.  Pavan Kumar Gupta MD

of the knee got road burn. I have been putting Neosporin on it and icing it. I have also been taking Tylenol ... to be OK when Im walking on it BUT the minute I sit down for awhile and get back up my knee... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Rahul Kumar MD

because the area between my vagina and anus it is very sore and feels much of the same way. It is uncomfortable to wear undergarmets or pants. Obviously i have to. I have tried neosporin and covering ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Rakhi Tayal MD

Can I treat vaginal tear in labia region due to bikini waxing with neosporin? What should I do? ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Manisha Jain MD

My boyfriends fingernails left small cuts on each side of my vaginal opening. About 1/2 from the opening. Is it ok to use a topical antibiotic like neosporin? ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)

Public Forum Discussions

Dr. Dholariya Sagar Jayantilal MD

Tear the inside of my vagina with sex toy that has silicone like little spikes. My boyfriend ... on the inside. What can I do for this? Is neosporin ok for inside? ... View answer

Answered by : Dr. Dholariya Sagar Jayantilal ( General & Family Physician)
Dr.  Raghuveer Murki MD

shallow cut/tear. I ve been doing research and am curious as to whether neosporin or A&D ointment ... accidentally came out and upon re-entry he hit the bottom of my vagina . It didn t really hurt or... View answer

Answered by : Dr. Raghuveer Murki ( Dermatologist)
Dr. Shyam B. Kale MD

doctor is it OK to put neosporin with pain reliever on the stitches? Thank you. ...My daughter just had a vaginally birth, received stitches for a perinatal tear and neglected ... View answer

Answered by : Dr. Shyam B. Kale ( General & Family Physician)
Dr. Arun A MD

Hello I used veet hair removal cream about a month ago on my bikini area,(I know bad idea) and its still irritated and now has little bumps around the area. Ive tried Desitin, Neosporin, and I just ... View answer

Answered by : Dr. Arun A ( General & Family Physician)
Dr. Suman Kumar MD

I ve been getting small to large bumps on my inner buttocks area close to the vagina . It s right ... them with alcohol and then some neosporin and they seem to shrink slowly but then they get big again ... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)

Mobile Questions and Answers

Dr. Bharatesh Devendra Basti MD

Thank you for query.You can keep the area clean.wipe with warm water at least twice daily.You can use topical antibiotic creams like silverex or mupirocin.Consult doctor if does not subside.No friction or irritation or...

Dr.  Satvinder Bakshi MD

hello , it is better to consult a gynecologist as only neosporin will not help in treating a boil. thanks

Dr. Raju A.T MD

DO apply Neosporin eye ointment, the itchiness could be secondary to infection.